Yes, and I speak from personal experience. However at that point it's not just GERD, it may be LPRD.
What medication are you taking to deal with the GERD? You may need to speak to your doc about increasing your dosage. (It took increasing my dosage from 30mg 1/day to 30mg 2/day for Lansoprazole (Prevacid) for this to stop in my case.)
DGL 20 minutes before eating may help, but that seriously depends on how bad your GERD is.
I'm not taking anything for it. I haven't been diagnosed with it. It was suggested that the symptoms I have could be coming from GERD. I've never had problems with my stomach. I was getting chest pressure radiating up into my neck up by my glands toward my ears. Chest pressure lasting less than 20 minutes or so, and sporadic neck pain. I don't know anything much about GERD. The doc was treating me for angina, but all my tests for cardio issues were normal. Sooooo..... here I sit wondering.
Well then, GERD may be an option. Another might be temporomandibular joint disorder (TMD). And I speak from experience there, too. The GERD pain tends to show up in the outer ears, at the same time I start getting upper-throat acidic pain. The TMD pain is in the inner ear, head, jaw, face, neck, and can radiate as low as the chest at times. You may wan to try something like Zantac (an H2 blocker) or Prilosec OTC (a Proton Pump Inhibitor) to see whether that helps symptoms. Of course, consult with your doc about this.
FYI, my first symptoms of GERD were about the same as yours. I also had a lump feeling and clicking in my throat which has been virtually eliminated since I started medications about 6 weeks ago.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.